# SDR AALA202311299898

- Difficulty date: November 29, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N870AX
- Make and model: Boeing 787-8
- Aircraft serial: 65990
- Aircraft time: 11,566 hours, 1,824 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0204338101
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT 10H EMERGENCY LIGHT HARNESS J4 TORN FROM CONNECTOR OF EMERGENCY LIGHT ASSEMBLY. MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 10H PER AMM 33-50-00 AND ACCOMPLISHED A SATISFACTORY OPERAIONAL CHECK.
